Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 674171, 9 pages
http://dx.doi.org/10.1155/2014/674171
Research Article

A Study of Frontier and Semifrontier in Intuitionistic Fuzzy Topological Spaces

National University of Sciences and Technology (NUST), H-12, Islamabad 44000, Pakistan

Received 29 August 2013; Accepted 30 October 2013; Published 11 February 2014

Academic Editors: F. J. Garcia-Pacheco and E. Momoniat

Copyright © 2014 Athar Kharal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. T. Atanassov, “Intuitionistic fuzzy sets,” Fuzzy Sets and Systems, vol. 20, no. 1, pp. 87–96, 1986. View at Google Scholar · View at Scopus
  2. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Scopus
  3. W.-L. Gau and D. J. Buehrer, “Vague sets,” IEEE Transactions on Systems, Man and Cybernetics, vol. 23, no. 2, pp. 610–614, 1993. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Bustince and P. Burillo, “Structures on intuitionistic fuzzy relations,” Fuzzy Sets and Systems, vol. 78, no. 3, pp. 293–303, 1996. View at Google Scholar · View at Scopus
  5. R. Biswas, “Intuitionistic fuzzy relations,” Bulletin for Studies and Exchanges on Fuzziness and Its Applications, vol. 70, pp. 22–29, 1997. View at Google Scholar
  6. K. Atanassov and G. Gargov, “Intuitionistic fuzzy logic,” Comptes Rendus de l'Academie Bulgare des Sciences, vol. 43, no. 3, pp. 9–12, 1990. View at Google Scholar
  7. K. Atanassov and C. Georgiev, “Intuitionistic fuzzy prolog,” Fuzzy Sets and Systems, vol. 53, no. 2, pp. 121–128, 1993. View at Google Scholar · View at Scopus
  8. S. K. De, R. Biswas, and A. R. Roy, “An application of intuitionistic fuzzy sets in medical diagnosis,” Fuzzy Sets and Systems, vol. 117, no. 2, pp. 209–213, 2001. View at Google Scholar · View at Scopus
  9. E. Szmidt and J. Kacprzyk, “Intuitionistic fuzzy sets in group decision making,” Notes on IFS, vol. 2, no. 1, pp. 11–14, 1996. View at Google Scholar
  10. M.-H. Shu, C.-H. Cheng, and J.-R. Chang, “Using intuitionistic fuzzy sets for fault-tree analysis on printed circuit board assembly,” Microelectronics Reliability, vol. 46, no. 12, pp. 2139–2148, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. X. Tang, Spatial object modeling in fuzzy topological spaces with applications to land cover change in China [ITC Dissertation No.108], University of Twente, Enschede, The Netherlands, 2004.
  12. H. Gurcay, D. Coker, and A. H. Es, “On fuzzy continuity in intuitionistic fuzzy topological spaces,” The Journal of Fuzzy Mathematics, vol. 5, pp. 365–378, 1997. View at Google Scholar
  13. K. Hur and Y. B. Jun, “On intuitionistic fuzzy alpha-continuous mappings,” Honam Mathematical Journal, vol. 25, pp. 131–139, 2003. View at Google Scholar
  14. J. K. Jeon, Y. B. Jun, and J. H. Park, “Intuitionistic fuzzy alpha-continuity and intuitionistic fuzzy precontinuity,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 19, pp. 3091–3101, 2005. View at Publisher · View at Google Scholar · View at Scopus
  15. D. Çoker, “An introduction to intuitionistic fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81–89, 1997. View at Google Scholar · View at Scopus
  16. K. Atanassov, “Review and new results on intuitionistic fuzzy sets,” Preprint IM- MFAIS-I-88, Sofia, 1988.
  17. S. J. Lee and E. P. Lee, “The category of intuitionistic fuzzy topological spaces,” Bulletin of the Korean Mathematical Society, vol. 37, no. 1, pp. 63–76, 2000. View at Google Scholar
  18. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Google Scholar · View at Scopus
  19. K. Hur, J. H. Kim, and J. H. Ryou, “Intuitionistic fuzzy topological spaces,” Journal of the Korean Society of Mathematical Education B, vol. 11, no. 3, pp. 241–263, 2004. View at Google Scholar
  20. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” American Mathematical Monthly, vol. 70, pp. 36–41, 1963. View at Google Scholar
  21. A. Rosenfeld, “Digital topology,” American Mathematical Monthly, vol. 86, pp. 621–630, 1979. View at Google Scholar
  22. J. Cao, M. Ganster, and I. Reilly, “Submaximality, extremal disconnectedness and generalized closed sets,” Houston Journal of Mathematics, vol. 24, no. 4, pp. 681–688, 1998. View at Google Scholar · View at Scopus
  23. A. Rosenfeld, “Fuzzy digital topology,” Information and Control, vol. 40, no. 1, pp. 76–87, 1979. View at Google Scholar · View at Scopus
  24. K. K. Azad, “On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity,” Journal of Mathematical Analysis and Applications, vol. 82, no. 1, pp. 14–32, 1981. View at Google Scholar · View at Scopus